The Michigan Mathematical Journal

The effect of boundary regularity on the singular numbers of Friedrichs operators on Bergman spaces.

Steven G. Krantz, Song-Ying Li, Peng Lin, and Richard Rochberg

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 43, Issue 2 (1996), 337-348.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029005466

Digital Object Identifier
doi:10.1307/mmj/1029005466

Mathematical Reviews number (MathSciNet)
MR1398158

Zentralblatt MATH identifier
0868.47025

Subjects
Primary: 47B38: Operators on function spaces (general)
Secondary: 32A37: Other spaces of holomorphic functions (e.g. bounded mean oscillation (BMOA), vanishing mean oscillation (VMOA)) [See also 46Exx] 47B10: Operators belonging to operator ideals (nuclear, p-summing, in the Schatten-von Neumann classes, etc.) [See also 47L20]

Citation

Krantz, Steven G.; Li, Song-Ying; Lin, Peng; Rochberg, Richard. The effect of boundary regularity on the singular numbers of Friedrichs operators on Bergman spaces. Michigan Math. J. 43 (1996), no. 2, 337--348. doi:10.1307/mmj/1029005466. https://projecteuclid.org/euclid.mmj/1029005466


Export citation